MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT
Model Number 3DV-190
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Technical assistance center (tac) support engineer performed troubleshooting with the customer (company representative (rep)), found that the cv behavior ( visualization unit system) currently set to standalone.Tac instructed the rep to change cv behavior from standalone to master.Once completed, rep.Was able to manually toggle between 2d/3d and can also use scope switch to toggle.Issue was resolved by changed of cv behavior from standalone to master setting.Investigation however is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
It was reported, a 3d scope connected to 3dv-190 tower, cannot toggle between 2d and 3d (two-dimentional/three dimentional motion images).By using the button on the front of the 3dv-190 (subject device).There was no patient involvement on this reported event.No harm, no user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on customer response to follow up.Communication with the customer company representative , the following information conveyed: the event occurred on april 24, 2023.The issue with the device was discovered during initial set up.No further information was provided.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Section g2 was corrected to include information that aligns with the initial report.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and because the issue was resolved through troubleshooting, the definitive root cause of the front panel switch issue which led to the toggle failure could not be determined.It is possible that the settings of the device caused the issue.The instruction manual identifies the following verbiage, which may have prevented the phenomenon: ¿the two video system centers (cv-190) need to be set to ¿master¿ and ¿slave¿ respectively.Enter the setting values as described in section 4.2, ¿basic operation of the system setup¿, in the instruction manual for the video system center (cv-190).¿ olympus will continue to monitor field performance for this device.

Brand Name
3D VISUALIZATION UNIT
Common Device Name
3D VISUALIZATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16905755
Report Number3002808148-2023-04720
Device Sequence Number14817505
Product Code FET
UDI-Device Identifier04953170338229
UDI-Public04953170338229
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DV-190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer05/18/2023
06/19/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date05/24/2023
07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3D SCOPE.
Patient SexUnknown